Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Stomach pain, motion with blood and mucus, vomiting. What could be the reason?

Yes I m 48 years old Moday night I felt sick and kept going to the bathroom I alos hrew up thought I might of had food poisioning from Stawberries I ate - then on 3 occassions when I felt I had to have a bowel movement I went to the restroom and I expelled blood with mucus - it typically sank to the bottom of the tolit - on one occassion part of it I was able to pick out and look at it and it was mucus with blood in it. Still have a stomach ache.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
This could be intestinal infection if I would be your doctor then I would treat you with the following medicines,
1) Tab Metronidazole 400mg twice in day for five days \
2) Tab Dicyclomine with Acetaminophen three times in day
3) Tab Domeperidone three times in day
take in diet have light diet take bed rest for couple of days, have nice day.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor